# SDR HDNA2019013100001

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N317UH
- Make and model: Bolkms BK117B2
- Aircraft serial: 7243
- Aircraft time: 13,106 hours
- Engine: Lyc LTS101750B1
- Engine time: 8,275 hours
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cockpit
- Part time: 13,106 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT NOTICED MASTER CAUTION FLICKERING, DETERMINED IT WAS "ENG 1 LOW" LIGHT FLICKERING, BOTH ENG INDICATIONS SOLID, NO OTHER INDICATION NOTICED, DECIDED TO DO A PRECAUTIONARY LANDING AT BASE, LIGHT STOPPED FLICKERING AT APPROX 70 KNOTS, AND STAYED OUT THE REMAINDER OF APPROACH AND LANDING. FOUND AND REPAIRED  SHORT IN WIRE WBA822 BETWEEN WARNING UNIT AND ANNUNCIATOR PANEL.
